# SDR SB05008

- Difficulty date: January 18, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 880670
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,583 hours, 5,011 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RSW - FLT1052 - DURING CRUISE AT FL250, EN ROUTE FROM CLT TO RSW, A/C LOST PRESSURIZATION JUST SW OF JAX.  CREW CAUGHT THE PROBLEM BEFORE THE CABIN PRESSURE DROPPED ENOUGH TO DEPLOY THE OXYGEN MASKS.  CREW DESCENDED FLT TO 10,000 FT AND THEN LANDED AT RSW WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE AFT OUTFLOW VALVE PER MM 21-31-111-4 AND THE FORWARD OUTFLOW VALVE PER MM 21-43-11-4.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  ALSO, REMOVED AND REPLACED THE LEFT ENGINE PRECOOLER CONTROL VALVE SENSOR PER MM 36-12-45, DUE TO A MEL FOR A DUCT PRESSURE SPLIT.  OPERATIONAL CHECK GOOD.  REPAIRED MULTIPLE HULL LEAKS AND ACCOMPLISHED SATISFACTORY CABIN LEAK RATE CHECK.
